# SDR P5CA0000323

- Difficulty date: September 26, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 83,615 hours, 20,774 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON NR 1 SPOILER.  REPAIRED PER SRM 51-40-06.
